# SDR ASAA12510900

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,695 hours, 5,520 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WING CONTROL CB FOUND POPPED AFTER PUSHBACK & ENGINE START. P18 3 A6.  INSPECTED BEHIND P18 3 C/B PANEL AND ENG & WING ANTI ICE PANEL & ASSOC WIRING NO DEFECTS.  RESET C/B REF MM 20 60 01 & WDM 30 21 11.  WING & ENG ANTI ICE TEST PASSED REF MM 30 11 41/801.  C/B RE-MAINED CLOSED.
